# SDR SWAA2023082390330

- Difficulty date: July 27, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT COMPARTMENT CONTROL STAND ACCESS PANEL # 211B CRACKED.<[01] APPLIED TOPCOAT ON LEFT FLIGHT COMPARTMENT CONTROL STAND ACCESS PANEL #211B REF B 737 AMM 25-00-00-370-801;[02] CORRECTION TO STEP 1: REPAIRED DAMAGE AREA ON LEFT FLIGHT COMPARTMENT CONTROL STAND ACCESS PANEL # 211B ; AS PER AMM 25-00-00-340-801. ALSO APPLIED TOPCOAT TO ACCESS PANEL #211B; REF B737 AMM 25-00-00-370-801.;[03] VERIFIED CORRECTIVE ACTION.
